# SDR YENA2025011400044

- Difficulty date: January 13, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N978JB
- Make and model: Airbus A321-231
- Aircraft serial: 07584
- Aircraft time: 33,452 hours, 6,600 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Condition: Failed
- Location: Zone 700 Steerg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#148. LAS-JFK. 'WHILE TRYING TO TAXI WITH #2 ENGINE SECURED HAD UNCOMMANDED NOSE WHEEL DEFLECTION IN ONE DIRECTION THEN THE OTHER AIRCRAFT SAID THE WHEEL WENT 50-60 EACH WAY; REMOVED AND REPLACED NOSE WHEEL STEERING SERVO VALVE CONTROL UNIT AND BSCU. PERFORMED TAXI CHECKS NO DEFECT FOUND. AIRCRAFT OK FOR SVC.'
